On the approximation of continuous functions by polynomials on (-,) and (0,) in terms of exponential weight factor
Rendiconti del Seminario Matematico della Università di Padova, Volume 36 (1966) no. 2, p. 310-314
@article{RSMUP_1966__36_2_310_0,
     author = {Fan Cheng, Martin},
     title = {On the approximation of continuous functions by polynomials on $(- \infty , \infty )$ and $(0, \infty )$ in terms of exponential weight factor},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {36},
     number = {2},
     year = {1966},
     pages = {310-314},
     zbl = {0147.32001},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1966__36_2_310_0}
}
Fan Cheng, Martin. On the approximation of continuous functions by polynomials on $(- \infty , \infty )$ and $(0, \infty )$ in terms of exponential weight factor. Rendiconti del Seminario Matematico della Università di Padova, Volume 36 (1966) no. 2, pp. 310-314. http://www.numdam.org/item/RSMUP_1966__36_2_310_0/

[1] Carlson F.: Sur Une Classe de Series de Taylor, Thesis, Upsala, 1914. | JFM 45.0645.01

[2] Carleman T.: Sur le Probleme des Moments. Comptes Rendus, 1922, 174, 1680-1682. | JFM 48.1263.03

[3] Hardy G.H.: On Stieltjes' « Probleme des Moments ». Messenger of Mathematics, 1917, 46, 175-182. | JFM 46.0406.02

[4] Paley R.E.A.C. and Wiener N.: Fourier Transforms in the Complex Domain. American Mathematical Society Colloquium Publication, 1934, 19, 545-554. | MR 1451142 | Zbl 0011.01601

[5] Riesz F. and Nagy B.: Functional Analysis, English Translation, Frederick Ungar Publishing Co., 1955. | MR 71727

[6] Shohat J.A. and Tamarkin J.D.: The Problem of Moments. American Mathematical Society, 1943. | MR 8438 | Zbl 0063.06973